Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Positivity of Cotes numbers at more Jacobi abscissas
Author: Brown, Gavin
Koumandos, S.
Wang, K-Y.
Citation: Monatshefte fur Mathematik. March 1996, 122(1):9-19
Issue Date: 1995
ISSN: 1436-5081
School/Discipline: School of Mathematical Sciences : Pure Mathematics
DOI: 10.1007/BF01298452
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.